Research ArticleOpen accessIn the keywordsA Simple and Accurate Relation Between the Logarithm Integral Li(x) and the Primes Counting Function π(x) is Derived Making use of the O.E.I.S. Prime Numbers “Sequences”Paolo AscarelliJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 30 Sep 2021 · 7,739 accessesView PDFCite
97 articles for “mathematics”
Set a search alertResearch ArticleOpen accessIn the keywordsA Comparative Study on Barrier Option Pricing using Antithetic and Quasi Monte-Carlo SimulationsNneka Umeorah, Phillip MasheleJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 9 May 2018 · 8,793 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLarge Deviation, Basic Information Theory for Wireless Sensor NetworksKwabena Doku-AmponsahJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 20 Oct 2017 · 7,117 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Note on the Classification of Compact Homogeneous Locally Conformal Kähler ManifoldsDaniel GuanJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 2 Aug 2017 · 9,357 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
EditorialOpen accessIn the keywordsA New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz FunctionAyhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 31 May 2017 · 6,760 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOdds Exponential Log Logistic Distribution: Properties and EstimationRosaiah Kanaparthi, Gadde Srinivasa Rao, Kruthiventi Kalyani, Devireddy Charana Udaya SivakumarJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 25 Jan 2017 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOne-Dimensional Simulation of Diffusion and Advection Effects in Enzymatic Hydrolysis of CelluloseNorazaliza Mohd Jamil, Qi WangAmerican Journal of Applied Sciences, Vol. 13, Issue 7 · 13 Jul 2016 · 7,216 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Dynamics of a General Predator-Prey SystemM. M.A. El-Sheikh, S. A.A. El-Marouf, Z. M. AlaofyJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,322 accessesView PDFCite